On the representation of numbers in the form$ax$^{2}+$by$^{2}+$cz$^{2}+$dt$^{2}

H. D. Kloosterman The Hague

TBD mathscidoc:1701.33689

Acta Mathematica, 49, (3), 407-464, 1927.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:47 uploaded by actaadmin ] [ 234 downloads ] [ 0 comments ]
@inproceedings{h.1927on,
  title={On the representation of numbers in the form$ax$^{2}+$by$^{2}+$cz$^{2}+$dt$^{2}},
  author={H. D. Kloosterman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203047361480398},
  booktitle={Acta Mathematica},
  volume={49},
  number={3},
  pages={407-464},
  year={1927},
}
H. D. Kloosterman. On the representation of numbers in the form$ax$^{2}+$by$^{2}+$cz$^{2}+$dt$^{2}. 1927. Vol. 49. In Acta Mathematica. pp.407-464. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203047361480398.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved